Iaccidentally took two 150 mg Bupropion SR tabs this morning and not sure if I should worry too much for adverse reactions. What can I expect?
It is prescribed for me to take one in the morning. The problem is I don’t wake up in the morning. When I do wake up it is closer to noon which may be too late to take the pill because I get too hyper late at night. I can’t sleep. I’m trying to take it before I wake up fully, so I can take it earlier. The problem is I may not remember I took it when I do wake up. Then I remember too late. I think I solved it now by pulling out a weekly pill case and lining up the pills. There shouldn’t be such confusion in the future. (Why I didn’t start earlier with the pill case, I don’t know. I guess we have to be hit in the head with a brick metaphorically to learn something)
What I’m worried about is today. I hope nothing adverse will happen. I’ve got some things I need to do and I can’t be sick.
Never on the tabs you mentioned. But I doubt 2 would be enough to OD on. You may just feel twice as zonked ( out of it ). If you have any real doubts ring your local doctor. He / she will give you full peace of mind and be able to tell you if you should need to do anything at all. That should always be step 1.
I'm not terribly concerned, but I did talk with my grandma who I live with. She has a panic button thingy. If anything really serious happens we can get emergency help.
I believe you may be right about the zonked part. If it's a stimulant, then I'll rpobably be more hyper and zonked at the same time...not a really good combo. I think it will be more of an inconveniance than a serious threat. That's why I posted about it rather than calling the doctor right away. if things get too worrysome, then I'll call the doctor or have grandma call.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.